| Model Number |
E143 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Implant Pain (4561)
| Date of Event |
11/25/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This product was manufactured before the implementation of the udi regulation, so the complete udi is unavailable.Applicable us product data has been included in this report.
Event or Problem Description
It was reported that the patient with this implantable cardioverter defibrillator (icd) experienced pain at the implant site and felt like the leads came loose.The boston scientific technical services consultant reviewed the transmission report, noted atrial arrhythmia and non-sustained episodes present in configured collection period and presenting electrogram showed device operating as programmed.As of this time, this icd remains in service.No adverse patient effects were reported.